MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV WGN 32G 4MM 50CT 60/CS
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call (b)(6) 2024 to ensure the customer¿s initial concern was resolved- the customer stated she that pen needle working as intended.She declined a replacement and she stated that she doesn't want to send anything back to us she doesn't have the pen needles that she stated had a problem with.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that she is not able to get the pen needle out from the lantus solostar pen injector.Customer stated that it happened with the first pen needle she used.Customer has 2 boxes, but she didn't open the second box.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-sep-2024: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-073: user not familiar with system ifu.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19840508
Report Number1000113657-2024-00312
Device Sequence Number15178451
Product Code FMI
UDI-Device Identifier00311917136349
UDI-Public(01)00311917136349
Combination Product (Y/N)N
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV WGN 32G 4MM 50CT 60/CS
Device Lot Number2L608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/01/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown